A-quasiconvexity : relaxation and homogenization
ESAIM: Control, Optimisation and Calculus of Variations, Volume 5 (2000), p. 539-577
@article{COCV_2000__5__539_0,
     author = {Braides, Andrea and Fonseca, Irene and Leoni, Giovanni},
     title = {A-quasiconvexity : relaxation and homogenization},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {5},
     year = {2000},
     pages = {539-577},
     zbl = {0971.35010},
     mrnumber = {1799330},
     language = {en},
     url = {http://www.numdam.org/item/COCV_2000__5__539_0}
}
Braides, Andrea; Fonseca, Irene; Leoni, Giovanni. A-quasiconvexity : relaxation and homogenization. ESAIM: Control, Optimisation and Calculus of Variations, Volume 5 (2000) pp. 539-577. http://www.numdam.org/item/COCV_2000__5__539_0/

[1] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 ( 1984) 125 -145. | MR 751305 | Zbl 0565.49010

[2] M. Amar and V. De Cicco, Relaxation of quasi-convex integrals of arbitrary order. Proc. Roy. Soc. Edinburgh Sect. A 124 ( 1994) 927-946. | MR 1303762 | Zbl 0831.49025

[3] L. Ambrosio, S. Mortola and V.M. Tortorelli, Functionals with linear growth defined on vector valued BV functions. J. Math. Pures Appl. 70 ( 1991) 269-323. | MR 1113814 | Zbl 0662.49007

[4] E.J. Balder, A general approach to lower semicontinuity and lower closure in optimal control theory. SIAM J. Control Optim. 22 ( 1984) 570-598. | MR 747970 | Zbl 0549.49005

[5] J.M. Ball, A version of the fundamental theorem for Young measures, in PDE's and Continuum Models of Phase Transitions, edited by M. Rascle, D. Serre and M. Slemrod. Springer-Verlag, Berlin, Lecture Notes in Phys. 344 ( 1989) 207-215. | MR 1036070 | Zbl 0991.49500

[6] J.M. Ball and F. Murat, Remarks on Chacon's biting lemma. Proc. Amer. Math. Soc. 107 ( 1989) 655-663. | MR 984807 | Zbl 0678.46023

[7] H. Berliocchi and J.M. Lasry, Intégrands normales et mesures paramétrées en calcul des variations. Bull. Soc. Math. France 101 ( 1973) 129-184. | Numdam | MR 344980 | Zbl 0282.49041

[8] A. Braides, A homogenization theorem for weakly almost periodic functionals, Rend. Accad. Naz. Sci. XL Mem. Sci. Fis. Natur. (5) 104 ( 1986) 261-281. | MR 879115 | Zbl 0611.49007

[9] A. Braides, Relaxation of functionals with constraints on the divergence. Ann. Univ. Ferrara Ser. VII (N.S.) 33 ( 1987) 157-177. | MR 958391 | Zbl 0662.49004

[10] A. Braides and A. Defranceschi, Homogenization of Multiple Integrals. Clarendon Press, Oxford ( 1998). | MR 1684713 | Zbl 0911.49010

[11] A. Braides, A. Defranceschi and E. Vitali, Homogenization of free discontinuity problems. Arch. Rational Mech. Anal. 135 ( 1996) 297-356. | MR 1423000 | Zbl 0924.35015

[12] G. Buttazzo, Semicontinuity, relaxation and integral epresentation problems in the Calculus of Variations. Longman, Harlow, Pitman Res. Notes Math. Ser. 207 ( 1989). | Zbl 0669.49005

[13] B. Dacorogna, Direct Methods in the Calculus of Variations. Springer-Verlag, Berlin ( 1989). | MR 990890 | Zbl 0703.49001

[14] B. Dacorogna, Weak Continuity and Weak Lower Semicontinuity for Nonlinear Functionals. Springer-Verlag, Berlin, Lecture Notes in Math. 922 ( 1982). | MR 658130 | Zbl 0484.46041

[15] G. Dal Maso, An Introduction to Γ-Convergence. Birkhäuser, Boston ( 1993). | MR 1201152 | Zbl 0816.49001

[16] G. Dal Maso, A. Defranceschi and E. Vitali (private communication).

[17] A. De Simone, Energy minimizers for large ferromagnetic bodies. Arch. Rational Mech. Anal. 125 ( 1993) 99-143. | MR 1245068 | Zbl 0811.49030

[18] I. Fonseca, The lower quasiconvex envelope of the stored energy function for an elastic crystal. J. Math. Pures Appl. 67 ( 1988) 175-195. | MR 949107 | Zbl 0718.73075

[19] I. Fonseca, G. Leoni, J. Malý and R. Paroni (in preparation).

[20] I. Fonseca and S. Müller, Quasiconvex integrands and lower semicontinuity in L1. SIAM J. Math. Anal. 23 ( 1992) 1081-1098. | MR 1177778 | Zbl 0764.49012

[21] I. Fonseca and S. Müller, Relaxation of quasiconvex functionals in BV(Ω, ℝp) for integrands f (x, u, ∆u). Arch. Rational Mech. Anal. 123 ( 1993) 1-49. | MR 1218685 | Zbl 0788.49039

[22] I. Fonseca and S. Müller, A-quasiconvexity, lower semicontinuity and Young measures. SIAM J. Math. Anal. 30 ( 1999) 1355-1390. | MR 1718306 | Zbl 0940.49014

[23] N. Fusco, Quasi-convessitá e semicontinuitá per integrali di ordine superiore. Ricerche Mat. 29 ( 1980) 307-323. | Zbl 0508.49012

[24] M. Giaquinta and G. Modica, Regularity results for some classes of higher order non linear elliptic systems. J. reine angew. Math. 311/312 ( 1979) 145-169. | MR 549962 | Zbl 0409.35015

[25] M. Guidorzi and L. Poggiolini, Lower semicontinuity for quasiconvex integrals of higher order. NoDEA Nonlinear Differential Equations Appl. 6 ( 1999) 227-246. | MR 1691445 | Zbl 0930.35059

[26] J. Kristensen, Finite functionals and Young measures generated by gradients of Sobolev functions. Mathematical Institute, Technical University of Denmark, Mat-Report No. 1994-34 ( 1994).

[27] P. Marcellini, Approximation of quasiconvex functions and semicontinuity of multiple integrals. Manuscripta Math. 51 ( 1985) 1-28. | MR 788671 | Zbl 0573.49010

[28] P. Marcellini and C. Sbordone, Semicontinuity problems in the Calculus of Variations. Nonlinear Anal. 4 ( 1980) 241-257. | MR 563807 | Zbl 0537.49002

[29] N.G. Meyers, Quasi-convexity and lower semi-continuity of multiple variational integrals of any order. Trans. Amer. Math. Soc. 119 ( 1965) 125-149. | MR 188838 | Zbl 0166.38501

[30] C.B. Morrey, Multiple Integrals in the calculus of Variations. Springer-Verlag, Berlin ( 1966). | MR 202511 | Zbl 0142.38701

[31] S. Müller, Variational models for microstructures and phase transitions, in Calculus of Variations and Geometric Evolution Problems, edited by S. Hildebrant et al. Springer-Verlag, Berlin, Lecture Notes in Math. 1713 ( 1999) 85-210. | MR 1731640 | Zbl 0968.74050

[32] F. Murat, Compacité par compensation : condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant. Ann. Scuola Norm. Sup. Pisa Cl. Sw. (4) 8 ( 1981) 68-102. | Numdam | MR 616901 | Zbl 0464.46034

[33] P. Pedregal, Parametrized Measures and Variational Principles. Birkhäuser, Boston ( 1997). | MR 1452107 | Zbl 0879.49017

[34] L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, edited by R. Knops. Longman, Harlow, Pitman Res. Notes Math. Ser. 39 ( 1979) 136-212. | MR 584398 | Zbl 0437.35004

[35] L. Tartar, The compensated compactness method applied to systems of conservation laws, in Systems of Nonlinear Partial Differential Eq., edited by J.M. Ball. Riedel ( 1983). | MR 725524 | Zbl 0536.35003

[36] L. Tartar, Étude des oscillations dans les équations aux dérivées partielles nonlinéaires. Springer-Verlag, Berlin, Lectures Notes in Phys. 195 ( 1984) 384-412. | MR 755737 | Zbl 0595.35012

[37] L. Tartar, H-measures, a new approach for studying homogenisation, oscillations and concentration effects in partial differential equations. Proc. Roy. Soc. Edinburgh Sect. A 115 ( 1990) 193-230. | MR 1069518 | Zbl 0774.35008

[38] L. Tartar, On mathematical tools for studying partial differential equations of continuum physics: H-measures and Young measures, in Developments in Partial Differential Equations and Applications to Mathematical Physics, edited by Buttazzo, Galdi and Zanghirati. Plenum, New York ( 1991). | MR 1213932 | Zbl 0897.35010

[39] L. Tartar, Some remarks on separately convex functions, in Microstructure and Phase Transitions, edited by D. Kinderlehrer, R.D. James, M. Luskin and J.L. Ericksen. Springer-Verlag, IMA J. Math. Appl. 54 ( 1993) 191-204. | MR 1320538 | Zbl 0823.26008

[40] L.C. Young, Lectures on Calculus of Variations and Optimal Control Theory. W.B. Saunders ( 1969). | MR 259704 | Zbl 0177.37801